# SDR C2XA01BT068

- Difficulty date: April 24, 2001
- Submitted: April 26, 2001
- Operation: Air carrier
- Aircraft: N93840
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 271
- Aircraft time: 20,769 hours, 21,976 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVCTA325AB
- Part serial: 287
- Condition: Faulty
- Location: Fuselage
- Part time: 20,769 hours, 21,976 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

IAD/EWR---CO3411, CREW REPORTED (IN IAD) THAT ON POST FLIGHT (WALKAROUND) ELECTRICAL FAN SMELL IN FORWARD CABIN.  MAINTENANCE FOUND FAULTY VENT FAN, AIRCRAFT PLACED ON MEL (CIRCUIT BREAKER PULLED AND TAGGED) IAW MEL 21-70-01 PLACARD NUMBER 012782, AIRCRAFT RETURNED TO SERVICE.  ARRIVED IN EWR ON CO3486, EWR MAINTENANCE REMOVED AND REPLACED FORWARD VENT FAN IAW ATR42 AMM 21-26-21.  OPS CHECKED GOOD, MEL/PLACARD CLEARED.  AIRCRAFT RETURNED TO SERVICE.
